BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Combinatorics of polynomial chains

Participants in the publication
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Marko Stoši? (Author)

Date of Publication
2020-03

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
589

Number of pages
27
Starting page
130
Last page
157

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2019.12.028
URL - http://dx.doi.org/10.1016/j.laa.2019.12.028


Export

APA
Marija Dodig, Marko Stoši?, (2020). Combinatorics of polynomial chains. Linear Algebra and its Applications, 589, 130-157. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2019.12.028

IEEE
Marija Dodig, Marko Stoši?, "Combinatorics of polynomial chains" in Linear Algebra and its Applications, vol. 589, pp. 130-157, 2020. 10.1016/j.laa.2019.12.028

BIBTEX
@article{47917, author = {Marija Dodig and Marko Stoši?}, title = {Combinatorics of polynomial chains}, journal = {Linear Algebra and its Applications}, year = 2020, pages = {130-157}, volume = 589 }